Alert archive / Iowa / Flash Flood Warnings in 2009
Flash Flood Warning 22, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this flash flood warning at Aug 24, 2009, 11:55 PM CDT for Plymouth County, Woodbury County, Iowa; Dakota County, Dixon County, Nebraska; Union County, South Dakota. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2009, 11:55 PM CDT (04:55 UTC)
- Expired
- Aug 25, 2009, 3:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Flood severity
- None
Counties Plymouth County, IA, Woodbury County, IA, Dakota County, NE, Dixon County, NE, Union County, SD
The radar
The Omaha radar (KOAX), 120 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 1:30 AM CDT | FLASH FLOOD | Dakota City, NE | STREET FLOODING IN THE CITY EVENT PERSISTED THROUGH 230 AM |
| Aug 25, 1:30 AM CDT | FLASH FLOOD | South Sioux City, NE | STREET FLOODING IN THE CITY EVENT PERSISTED THROUGH 230 AM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 95 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2098 J/kg
- Mixed-layer CIN
- -282 J/kg
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KFSD 250455
FFWFSD
IAC149-193-NEC043-051-SDC127-250800-
/O.NEW.KFSD.FF.W.0022.090825T0455Z-090825T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1155 PM CDT MON AUG 24 2009
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DAKOTA COUNTY IN NORTHEAST NEBRASKA
DIXON COUNTY IN NORTHEAST NEBRASKA
PLYMOUTH COUNTY IN NORTHWEST IOWA
SOUTHERN UNION COUNTY IN SOUTHEAST SOUTH DAKOTA
WOODBURY COUNTY IN NORTHWEST IOWA
* UNTIL 300 AM CDT
* AT 1146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR HAS ESTIMATED RAINFALL RATES UP TO 1.5 INCHES
PER HOUR IN THE STRONGER CELLS. IN ADDITION...MORE HEAVY RAIN
IS OCCURRING UPSTREAM THROUGHOUT MUCH OF NORTHEAST
NEBRASKA...WHICH WILL TRACK OVER THESE SAME AREAS OVERNIGHT.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...LE
MARS...PONCA...SIOUX CITY...ALLEN...CONCORD...DAKOTA CITY...
DIXON...ELK POINT...EMERSON...HINTON...HOMER...HORNICK...
HUBBARD...JACKSON...JEFFERSON...KINGSLEY...LAWTON...MARTINSBURG...
MERRILL...MOVILLE...NORTH SIOUX CITY...PIERSON...PONCA STATE
PARK...SALIX AND SERGEANT BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4224 9634 4227 9635 4227 9672 4225 9673
4227 9702 4265 9702 4292 9596 4266 9586
4257 9587 4256 9582 4222 9569 4220 9609
4221 9636
$$
MJF3 follow-up statements
000
WGUS73 KFSD 250551
FFSFSD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1251 AM CDT TUE AUG 25 2009
IAC149-193-NEC043-051-SDC127-250800-
/O.CON.KFSD.FF.W.0022.000000T0000Z-090825T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PLYMOUTH IA-WOODBURY IA-DAKOTA NE-DIXON NE-UNION SD-
1251 AM CDT TUE AUG 25 2009
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN UNION...
DIXON...DAKOTA...WOODBURY AND PLYMOUTH COUNTIES UNTIL 300 AM CDT...
AT 1242 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. THE
HEAVIEST RAINFALL HAS OCCURRED FROM SOUTHERN DIXON COUNTY...EASTWARD
INTO MUCH OF DAKOTA COUNTY...THE SIOUX CITY AREA...AND INTO
SOUTHWEST PLYMOUTH COUNTY. DOPPLER RADAR ESTIMATED AMOUNTS OF 1 TO 2
INCHES PER HOUR CONTINUE IN THESE AREAS...WHICH MATCHES UP WELL WITH
SURFACE REPORTS. MORE MODERATE TO HEAVY RAINFALL EXISTS UPSTREAM IN
NORTHEAST NEBRASKA WHICH WILL MOVE INTO THESE AREAS OVERNIGHT.
A COMPLEX OF THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. LOCATIONS IN THE WARNED AREA PRONE TO FLASH
FLOODING INCLUDE URBAN AREAS...AREAS WITH POOR DRAINAGE...LOW LYING
AREAS AND UNDERPASSES...AND SMALL STREAMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4224 9634 4227 9635 4227 9672 4225 9673
4227 9702 4265 9702 4292 9596 4266 9586
4257 9587 4256 9582 4222 9569 4220 9609
4221 9636
$$
MJF000
WGUS73 KFSD 250702
FFSFSD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
202 AM CDT TUE AUG 25 2009
IAC149-193-NEC043-051-SDC127-250800-
/O.CON.KFSD.FF.W.0022.000000T0000Z-090825T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PLYMOUTH IA-WOODBURY IA-DAKOTA NE-DIXON NE-UNION SD-
202 AM CDT TUE AUG 25 2009
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN UNION...
DIXON...DAKOTA...WOODBURY AND SOUTHERN PLYMOUTH COUNTIES UNTIL 300 AM
CDT...
AT 155 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED A WIDESPREAD 1.5 TO 3 INCHES OF RAINFALL
EXTENDING FROM SOUTHERN DIXON COUNTY...EASTWARD INTO MUCH OF DAKOTA
COUNTY...THE SIOUX CITY METRO AREA...AND INTO SOUTHWEST PLYMOUTH
COUNTY. THESE AMOUNTS HAVE BEEN COLLABORATED BY SURFACE REPORTS.
SOME OF THESE AMOUNTS HAVE FALLEN IN A VERY SHORT AMOUNT OF TIME.
THE NORTHERN SECTIONS OF PLYMOUTH COUNTY HAVE BEEN DROPPED FROM THE
WARNING...AS IT NOW APPEARS THE HEAVIEST RAINFALL WILL NOT OCCUR IN
THAT AREA.
A COMPLEX OF THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. OVERALL...THE INTENSITY OF RAINFALL HAS WANED SINCE 130
AM. BUT POCKETS OF HEAVY RAIN STILL EXIST...WITH A NEW AREA IN
EASTERN KNOX AND CEDAR COUNTIES...WHICH MAY AFFECT NORTHERN DIXON
COUNTY BETWEEN 2 AND 3 AM. RUNOFF FROM ANY EXCESSIVE RAINFALL WILL
CAUSE FLASH FLOODING TO OCCUR IN THE FAVORED LOCATIONS SUCH AS AREAS
WITH POOR DRAINAGE...URBAN AREAS...LOW LYING AREAS INCLUDING
UNDERPASSES...AND SMALL CREEKS AND STREAMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
REMEMBER THAT EVEN IF THE HEAVIEST RAINFALL HAS ENDED...EXCESSIVE
RUNOFF WILL TAKE SOME TIME TO END.
&&
LAT...LON 4221 9636 4224 9634 4227 9635 4227 9672
4225 9673 4227 9702 4265 9702 4273 9589
4257 9587 4256 9582 4222 9569 4220 9605
$$
MJF000
WGUS73 KFSD 250757
FFSFSD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
257 AM CDT TUE AUG 25 2009
IAC149-193-NEC043-051-SDC127-250808-
/O.EXP.KFSD.FF.W.0022.000000T0000Z-090825T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PLYMOUTH IA-WOODBURY IA-DAKOTA NE-DIXON NE-UNION SD-
257 AM CDT TUE AUG 25 2009
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN UNION...
DIXON...DAKOTA...WOODBURY AND SOUTHERN PLYMOUTH COUNTIES WILL BE
ALLOWED TO EXPIRE AT 300 AM CDT...
RAIN INTENSITY CONTINUES TO DECREASE ACROSS THE AREA. EMBEDDED
HEAVIER RAIN STILL EXISTS IN ISOLATED AREAS...BUT IS CERTAINLY NOT
VERY WIDESPREAD. MUCH OF THE EXCESSIVE RAINFALL IS NOW LIKELY
ENDED...BUT SOME PONDING OF WATER IN LOW AREAS WILL LIKELY PERSIST
THROUGH EARLY MORNING. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT
IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4221 9636 4224 9634 4227 9635 4227 9672
4225 9673 4227 9702 4265 9702 4273 9589
4257 9587 4256 9582 4222 9569 4220 9605
$$
MJFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 9:24 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Aug 24, 9:24 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 924 PM CDT MON AUG 24 2009 .DISCUSSION... CAP CONTINUES TO HOLD ACROSS NORTHERN PARTS OF THE AREA AND THIS LOOKS LIKE IT WILL HOLD AS BETTER UPPER LEVEL SUPPORT MOVES INTO NEBRASKA. SO...WITH THUNDERSTORM ACTIVITY FIRING UP OVER CENTRAL INTO NORTHEAST NEBRASKA THE ATTENTION TURNS TO THE SOUTHERN COUNTIES. THE NEW 0Z NAM WILL BE DISREGARDED AT THIS TIME AS IT SEEMS UNLIKELY THAT THE CONVECTIVE CLUSTER IN CENTRAL NEBRASKA WILL MOVE EAST-SOUTHEAST. SO...HAVE BUMPED UP POPS IN NE NEB AND NW IA AND INCREASED QPF AMOUNTS AS WELL. MAY NEED TO FURTHER BOLSTER QPF AMOUNTS AND ACTUALLY A LITTLE CONCERNED ABOUT SOME POTENTIAL FLASH FLOODING FROM ABOUT DIXON TO SIOUX CITY LATER TONIGHT. PWAT VALUES RUNNING ABOUT 2 INCHES AND WARM CLOUD DEPTH ABOUT 14-15 KFT. WITH 0.5 KM CAPE VALUES AROUND 3000 J/KG...UPDRAFTS WILL BE STRONG AND PRECIPITATION EFFICIENCY WILL BE VERY GOOD. SO...AN INCH OF RAIN IN 20 MINUTES A DEFINITE POSSIBILITY. /08 && .PREV DISCUSSION... BATCH OF ACCAS DEVELOPING NEAR KHON-KBKX AS LEADING SHORTWAVE LIFT LIFTS NORTHEAST ACROSS FORECAST AREA. AT THE SURFACE...WEAK PREFRONTAL TROUGH LOCATED ACROSS CENTRAL SOUTH DAKOTA. ATMOSPHERE REMAINS CAPPED HOWEVER SO AM NOT EXPECTING MUCH IN THE WAY OF CONVECTION OTHER THAT ELEVATED SHOWERS ACROSS FAR NORTHWESTERN CORNER THROUGH EARLY EVENING. MODELS SUGGESTING SHORT WAVE OVER PANHANDLE OF NEBRASKA WILL LIFT NORTHEAST...HOWEVER...DUE TO THE WEALTH OF HIGH CLOUDS ACROSS WESTERN NEBRASKA HAVE BEEN UNABLE TO IDENTIFY THIS FEATURE ON WATER VAPOR. SEVERE THREAT IS SOMEWHAT MARGINAL WITH WEAK SHEAR. FOR HAIL...50 DBZ CORE NEEDS TO APPROACH 40K. WITH ATMOSPHERIC SOUNDINGS FAIRLY WATER LOADED...SOME STORMS MAY BE ABLE TO PRODUCE SOME DECENT RAINFALL ACROSS THE AREA. FAVORED AREA FOR STORM DEVELOPMENT REMAINS ALONG AND WEST OF A LINE FROM TYNDALL TO BROOKINGS. AS COLD FRONT SHIFTS SOUTH AND EAST...IT BECOMES MORE WEST TO EAST ORIENTED POTENTIALLY KEEPING KSLB AND KSUX SOUTH OF THE FRONT. HAVE RAISED FORECAST LOWS WITH EXPECTED CLOUD COVER...BUT ESPECIALLY IN THESE AREAS ACROSS NORTHWEST IOWA. SHWRS AND TSTMS SHUD DCRS VERY SLWLY SWD TUE MRNG...BUT ANOTHER APPCHG SHRTWV FROM THE SW IN SPLIT FLOW SHUD CAUSE SOME INCRS AGN LATE TUE OR TUE EVE, BIG QSTN IS HOW EXTENSIVE AND HOW FAR N THIS RESURGENCE WILL BE. FOR NOW WILL ALLOW IT TO AFFECT MAINLY SERN PART OF FCST AREA MAINLY S AND E OF FSD...DCRS LATE TUE NGT WITH A SLGT CHC FAR SE WED MRNG. THIS IS AN INCRS OVER WHAT WE HAD ERYR AND WITH THE OSCILLATING NATURE OF MODEL SOLNS WILL NOT GO TOO WILD WITH THE TUE NGT/WED MRNG CHANGE...BUT IF EVE SOLNS COME IN AND KEEP THE RIPENING TREND...WE WUD HAVE TO MAKE TUE NGT WETTER OVER SRN FCST AREA AND EXTEND SOME PCPN FRTHR N. OTHER MODELS SUCH AS THE GFS AND ECMWF ARE WEAKER AND A LTL FRTHR S ON THIS LTL SYS. TEMPS WILL SHOW A SLOW COOLING TREND WITH CLOUD COVER TUE A FACTOR ESPLY S. LOW LEVEL COOLER AIR SHUD CONT TO FLOW INTO FCST AREA TUE THRU WED. EXPECT IN ANY EVENT FOR THE SHWRS/TSTMS TO BE GONE BY WED NOON...THO HAVE KEPT A SLGT CHC AFTN/EVE TSTMS IN OUR EXTRM SW WED. AS INSTBLTY INCREASES A LTL NEAR THAT AREA AND HALF DECENT HEATG EXPECTED. THU SHUD THEN BE DRY AND MILD WITH MID 70S EAST TO LOW 80S W. FIRST QSTN ON FRI THRU MON PERIOD IS CDFNT SLIPPING THRU THU/FRI AS UPPER LOW HEADS FOR A GREATLKS DIGGING. CLOSE CALL ON MENTIONING TSTMS OR NOT...ESPLY AS FAST AS SOME MODELS ARE NOR BRINGING IT THRU. WITH TIMING QSTNS HAVE LEFT OUT MENTN...SO THE ONLY PCPN MENTNION THIS FOUR DAY PD WILL BE A LSGT CHC SHWRS FAR E SAT ON BACK END OF COOL UPPER LOW. DESPITE THE COOL AIR THIS WILL BRING IN...GUIDNCE SEEMS A LTL TOO COOL ON HIGHS FOR THE PERIOD...FOR NOW JUST EDGED THEM UP A CPL DEGS. && .AVIATION... CONDS ARE EXPECTED TO BE PRIMARILY VFR THOUGH MAY SEE SOME BRIEF MVFR PERIODS THIS EVENING AS SCATTERED THUNDERSTORMS DEVELOP ALONG A COLD FRONT MOVING THROUGH THE AREA. BEST CHANCES FOR STORMS WILL BE ALONG AND NORTH OF HIGHWAY 60. FRONT WILL SLOW AS IT IS SHIFTING SOUTH AND BECOME MORE ORIENTED EAST WEST TOWARDS TUESDAY MORNING. MAY HAVE SOME MVFR CEILINGS JUST NORTH OF THE FRONT...WITH THE POTENTIAL FOR SHOWERS LINGERING INTO TUESDAY MAINLY ALONG AND SOUTH OF A LINE FROM YANKTON TO WINDOM. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && WILLIAMS
Hazardous weather outlook, Aug 24, 11:35 AM CDT, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1135 AM CDT MON AUG 24 2009 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-251200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1135 AM CDT MON AUG 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT MOVING THROUGH THE REGION THIS EVENING. WHILE WIDESPREAD AND ORGANIZED SEVERE WEATHER IS NOT EXPECTED...AN ISOLATED THUNDERSTORM THIS EVENING FROM SOUTH CENTRAL SOUTH DAKOTA AND ACROSS AREAS NORTH OF INTERSTATE 90 MAY PRODUCE HAIL UP TO QUARTER SIZE AND WINDS UP TO 60 MPH. ADDITIONAL THUNDERSTORMS ARE LIKELY TO DEVELOP LATER TONIGHT FROM NORTHEAST NEBRASKA INTO NORTHWEST IOWA...BUT SEVERE STORMS ARE NOT EXPECTED. WIND AND FOG... PATCHY DENSE FOG OVER PORTIONS OF SOUTHWEST MINNESOTA AND NORTHWEST IOWA WILL SLOWLY DISSIPATE BY EARLY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE THREAT FOR THUNDERSTORMS WILL GRADUALLY END AND SHIFT SOUTHWARD TUESDAY INTO TUESDAY NIGHT. SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 7 PM CDT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. BT
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 11:36 PM CDT | Severe Thunderstorm Warning | FSD | Plymouth, Woodbury | 39 min |
Nearby
Flash Flood Warnings in Iowa, 2009Flash Flood Warnings in Nebraska, 2009Flash Flood Warnings in South Dakota, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.